# SDR SWIA200412896

- Difficulty date: February 12, 2004
- Submitted: February 21, 2004
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 2,814 hours, 2,500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 83333
- Condition: Discharged
- Location: Cabin
- Part time: 2,711 hours, 2,332 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FORWARD OVERWING EMERGENCY EXIT SIGN INOP.  INSTALLED SERVICEABLE BATTERY AND POWER SUPPLY.  OPS CHECK GOOD.
